Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

The modular group action on real SL(2)–characters of a one-holed torus

William M Goldman

Geometry & Topology 7 (2003) 443–486

DOI: 10.2140/gt.2003.7.443

Forward citations
R J Brown, The degree of the special linear characters of a rank two free group, Geometriae Dedicata 142 (2009) 173
Y Glasner, A zero-one law for random subgroups of some totally disconnected groups, Transformation Groups 14 (2009) 787
G McShane, On the variation of a series on Teichmüller space, Pacific Journal of Mathematics 231 (2007) 461
G McShane, H Parlier, Multiplicities of simple closed geodesics and hypersurfaces in Teichmüller space, Geometry & Topology 12 (2008) 1883
S P Tan, Y L Wong, Y Zhang, Necessary and Sufficient Conditions for Mcshane’s Identity and Variations, Geometriae Dedicata 119 (2006) 199
S P Tan, Y L Wong, Y Zhang, McShane’s identity for classical Schottky groups, Pacific Journal of Mathematics 237 (2008) 183